Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Discomfort in chest, feeling of obstruction, throat inflammation. Taken Calmax. Worried

I m Aidan 25, Since sunday the 24/10/12 ive this feeling in my chest that there is something stuck in my chest. It is very uncomfortable feeling. Now and again my throat gets inflamed also. I have not gone to the toilet proper since sunday only been able to pee. Saturday night i drank a lot of alcohol. on Sunday i took a calmax anxiety tablet, which i take sometimes after alcohol and i also ate fish and chips. Im getting heartburn and a pain in my chest area for the past 3 days like they are stuck there. My body has pains all over like its swollen or something. I made myself get sick twice but i still have same feeling. Would anyone know what this might be as I m very worried I might have cancer or something?thanks
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Probably all the alcohol and the junk food has resulted in gastritis and also oesophagitis which is causing heart burn, pain and a feeling of something being stuck in the chest. The inflammed throat may be because of reflux of acid into the throat. You may take a Pan 40, syrup sucralfate and a prokinetic like domstal. Avoid alcohol atleast till your symptoms abate. Take a pain killer like calpol for bodyache and take rest. All your symptoms are because of alcohol excess and there is no need to be anxious about cancer as at this stage it looks unlikely.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor